# SDR ABXA000362

- Difficulty date: July 31, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 34,239 hours, 39,209 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Dry
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER''S CLEARVIEW WINDOW WOULD NOT OPEN DURING TAXI.  LUBRICATED THE UPPER LOCK HINGE.
